See Alike in...

Alike App

Browser

JaeAr

639d

Any ideas? My mouth hurts, and I hope this isn't too long. I took .5 mg of Klonopin 2xs a day for more than 10 years. 10 months ago I began a 7 month journey getting off it. It was terrible. Long term low dose physical dependency. My skin burned all over, but no rash. Affected areas began to shrink until it was the roof of my mouth, gums, and lips. I've been completely off Klonopin for 3 months, and it still hasn't gone away in that area. I went to the dentist for the first time in 7 years, and I have a perfect mouth. My p-doc is stumped.

Top reply
    • DederJr

      291d

      Did you do that in the hospital?

    • DederJr

      291d

      Did you do that in the hospital?

    • Keke81

      597d

      It doesn’t cause that for me honestly it takes my pain away and helps me to function!

    • AlkalineJake

      632d

      I was on 1mg 4x a day for about 8 years and had a similar experience when I came off them. Was paranoid, reclusive, had the skin sensations of heat/ burning. Severe pains in my root canal tooth. Sever pain in my hands and wrists like I was 100 years old with arthritis. I literally had trouble cutting produce to cook with. Any issues I had were magnified. And the first 3 months by far was the hardest. Next 3 months got better each month to quite a bit better and then a slow healing process to the about 1 year mark. I went on an alkaline vegan diet and cut out gluten, sugar, and soy for anti inflammation and it made a huge difference. My mind was the slowest to get back but after like 18 months I was better than I ever was on klonopins. Less anxious more clear headed and way healthier over all. It’s a pain at first literally but so worth it and empowering knowing you dont need anything. Guided meditations helped a lot for my initial come off and cardio exercise is great.

      • JaeAr

        611d

        @AlkalineJake I very much agree with becoming more clear headed and less anxious as time goes on. I think my anxiety attacks are more severe, but significantly less often. Good luck with your continued journey.

        • AlkalineJake

          597d

          @JaeAr It will just get better and better. Actively focus on building up your physical health too. Better diet and exercise and it will program your psyche to follow suit. Your anxiety will keep getting better if you don’t avoid it. Welcome it and walk right through it. If there’s something you want to do, do it. It will get easier and easier. When you feel the anxiety flip the script and tell yourself your excited. Because they are the same thing mentally. Turn it into a good feeling, this is all mental.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion